MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 LONGEVITY HIGH WALL 36MM E; PROSTHESIS, HIPS

ZIMMER BIOMET, INC. G7 LONGEVITY HIGH WALL 36MM E; PROSTHESIS, HIPS
Model Number N/A
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient underwent a hip arthroplasty.The liner would not insert into the implanted cup after many attempts.The surgeon strictly followed the surgical technique.The procedure was delayed for twenty (20) minutes.
 
Additional Manufacturer Narrative
(b)(4).D10: 010000663 g7 pps ltd acet shell 52e 7690070.G2: foreign: china.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.Updated: d9, g3, g6, h2, h3, h6.Visual examination of the returned product identified the outside rim lock and tapered surfaces have gouges.Scratches are present on i.D.And o.D.Surfaces.No other damage was noted during visual evaluation.The product identifiers were found to be conforming.Review of the device history records identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.This complaint cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional event information to report at this time.

Brand Name
G7 LONGEVITY HIGH WALL 36MM E
Common Device Name
PROSTHESIS, HIPS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21470651
Report Number0001822565-2025-00484
Device Sequence Number8714198
Product Code LPH
UDI-Device Identifier00889024519329
UDI-Public(01)00889024519329(17)290211(10)66522321
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K190660
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number20123605
Device Lot Number66522321
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2025
Supplement Date Received by Manufacturer06/11/2025
Initial Report FDA Received Date02/26/2025
Supplement Report FDA Received Date06/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Patient SexMale